Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had protected sex but the condom got stuck in vagina. So for safety I took unwanted 7 and now after a week of taking pill. I am experiencing unexpected bleeding. My last period got over on 3rd january and I took pill on 6th of jan. And bleeding on 13th jan. What does it signify. I am worried.

2 Doctors Answered
Emergency contraceptives disturb normal cycle cause of bleeding wait.
Nothing to worry about it. It shows drug has become effective.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.